# SDR DALA2023041803071

- Difficulty date: April 13, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 96,073 hours, 42,099 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 CORROSION ON ANGLE ADJACENT TO LH LWR SILL, BTW STA. 729 AND 700, LBL 60 AT PASSENGER CABIN FLOOR STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00555: ANGLE ADJACENT LWR SILL, BTW STA. 665 TO STA 758 AND LBL 60 WAS REPLACED PER B757-200 SRM. (2718335)
